The proof-theoretic analysis of transfinitely iterated quasi least fixed points

Probst, Dieter (2006). The proof-theoretic analysis of transfinitely iterated quasi least fixed points. Journal of symbolic logic, 71(3), pp. 721-746. Champaign, Ill.: Association for Symbolic Logic 10.2178/jsl/1154698573

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Probst, Dieter
ISSN: 0022-4812
Publisher: Association for Symbolic Logic
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:47
Last Modified: 08 Sep 2015 16:25
Publisher DOI: 10.2178/jsl/1154698573
Web of Science ID: 000240261800001
URI: http://boris.unibe.ch/id/eprint/19387 (FactScience: 1970)

Actions (login required)

Edit item Edit item
Provide Feedback